# SDR TWAA0004702

- Difficulty date: March 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT KEEL BEAM AREA, A FORMER FOOT WAS CRACKED APPROXIMATELY STA 622, BETWEEN LONGERON 28L AND 29L.  REPAIRED CRACK IN FORMER FOOT PER SRM 53-03, FIG 6 PAGE 7.
